Alert archive / Illinois / Tornado Warnings in 2024
Tornado Warning 62, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jul 15, 2024, 7:12 PM CDT for 4 counties in Illinois; Muscatine County, Scott County, Iowa. It was in force for 48 min. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2024, 7:12 PM CDT (00:12 UTC)
- Expired
- Jul 15, 2024, 8:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Muscatine County, IA, Scott County, IA, Henry County, IL, Mercer County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 4 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 7:12 PM CDT | TSTM WND GST 70 | 4 Wnw Davenport, IA | Time estimated from radar data. |
| Jul 15, 7:15 PM CDT | TSTM WND DMG | 1 S Davenport, IA | Media report of a billboard that was downed, with the wooden beams snapped by the winds. |
| Jul 15, 7:15 PM CDT | TSTM WND DMG | 2 Nne Credit Island, IA | 6 inch diameter tree branch down with an estimated 75 mph wind gust. |
| Jul 15, 7:17 PM CDT | TORNADO | 2 S Andalusia, IL | This tornado track was in close proximity to the towns of Taylor Ridge, Reynolds, Preemption, Sherrard, Swedona, and Andover. Two large grain elevator bins were dented in, several outbuildings were damaged, and a few utility poles were snapped. Dozens of trees |
| Jul 15, 7:18 PM CDT | TSTM WND GST 74 | Davenport Municipality, IA | From RSOIS. |
| Jul 15, 7:19 PM CDT | TORNADO | 1 E Davenport, IA | An NWS storm survey found a nearly continuous damage path consistent with a tornado. Damage occurred to dozens of large trees, including several large healthy snapped trees. Some trees fell on homes and at least one on a car. A large section of an apartment ro |
| Jul 15, 7:20 PM CDT | TSTM WND DMG | 1 N Eldridge, IA | Large tree branch down. Time estimated from radar. |
| Jul 15, 7:20 PM CDT | TSTM WND DMG | 2 E Davenport, IA | Multiple power lines down, with all of Brady St blocked across from Thesens. Time estimated from radar. |
| Jul 15, 7:20 PM CDT | TSTM WND DMG | 4 Nw Moline, IL | Social media report of a large tree and powerlines downed by the thunderstorm winds. |
| Jul 15, 7:20 PM CDT | TSTM WND GST 74 | Davenport Municipality, IA | Corrects previous tstm wnd gst report time from Davenport Municipality. From RSOIS. |
| Jul 15, 7:23 PM CDT | TSTM WND DMG | 2 Ene Davenport, IA | Numerous tree limbs down vicinity of Northpark Mall. Tires from an auto shop blown into Kimberly Rd. |
| Jul 15, 7:24 PM CDT | TSTM WND DMG | 2 Ene Davenport, IA | Numerous trees downed on Locust Street. Time estimated using radar. |
| Jul 15, 7:24 PM CDT | TSTM WND DMG | 2 W Bettendorf, IA | Tree snapped in half. |
| Jul 15, 7:25 PM CDT | TSTM WND DMG | 2 W Bettendorf, IA | Tree snapped. |
| Jul 15, 7:26 PM CDT | TSTM WND DMG | Reynolds, IL | Several power outages, tree limbs down, and gutters blown off houses. Time estimated from radar. |
| Jul 15, 7:28 PM CDT | TSTM WND GST 60 | 1 Ssw Rock Island, IL | |
| Jul 15, 7:30 PM CDT | TSTM WND DMG | 2 Nw Sherrard, IL | Delayed report of several large trees that were either split by the wind or had large branches downed. Also, seems like a large metal outbuilding was destroyed by the winds, with pieces of the wooden frame scattered through the field. |
| Jul 15, 7:30 PM CDT | TSTM WND DMG | Swedona, IL | Damage to a farm in Swedona. Noted that two barns were lost and 2 grain bins. Possible tornado. |
| Jul 15, 7:30 PM CDT | TSTM WND GST 67 | Moline Quad-City Airpor, IL | ASOS. |
| Jul 15, 7:32 PM CDT | TSTM WND DMG | 1 S East Moline, IL | Large section of tree downed on 37th Avenue and Archer. |
| Jul 15, 7:32 PM CDT | TSTM WND DMG | 1 W East Moline, IL | In neighborhood, large tree sections in yard from a tree at least 25 feet across the street. Several large pieces of roofing materials in yard. Home with a tree through their house. |
| Jul 15, 7:33 PM CDT | TSTM WND DMG | 1 Nw Carbon Cliff, IL | Large branches downed and power pole and flag pole broke. |
| Jul 15, 7:35 PM CDT | TSTM WND DMG | 2 Nne Lynn Center, IL | Time and location estimated by radar and phone call received of a possible tornado, with a second possible as well. Damage is unknown at this time. |
| Jul 15, 7:35 PM CDT | TSTM WND GST 55 | 2 W Bettendorf, IA | |
| Jul 15, 7:35 PM CDT | TSTM WND GST 72 | 3 Nnw Moline, IL | Mesonet station RQCI4 Quad Cities. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 3:18 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 15, 6:53 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.2 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3794 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 33.4
The text
As transmitted.
398
WFUS53 KDVN 160012
TORDVN
ILC073-131-161-195-IAC139-163-160100-
/O.NEW.KDVN.TO.W.0062.240716T0012Z-240716T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
712 PM CDT Mon Jul 15 2024
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Rock Island County in northwestern Illinois...
Northeastern Mercer County in northwestern Illinois...
Southern Whiteside County in northwestern Illinois...
Western Henry County in northwestern Illinois...
Scott County in east central Iowa...
Northeastern Muscatine County in east central Iowa...
* Until 800 PM CDT.
* At 711 PM CDT, severe thunderstorms capable of producing a tornado
were located along a line extending from near Donahue to near
Illinois City, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Davenport, Rock Island, Eldridge, Blue Grass, Buffalo, Andalusia,
Long Grove, Montpelier, Edgington, and West Lake Park around 715
PM CDT.
Moline, Bettendorf, Milan, Reynolds, Taylor Ridge, Hamlet, Rock
Island Arsenal, and Blackhawk State Park around 720 PM CDT.
East Moline, Le Claire, Coal Valley, Hampton, Princeton, Cordova,
Riverdale, Oak Grove, Preemption, and Panorama Park around 725 PM
CDT.
Silvis, Port Byron, Rapids City, Matherville, Sherrard, Boden,
Carbon Cliff, Silvis Heights, Barstow, and Rock Island County
Fairgrounds around 730 PM CDT.
Other locations in the path of these tornadic storms include Colona,
Orion, Cleveland, Osborn, Warner, Cable, Dayton, Sunny Hill, Sunny
Hill Estates, Swedona, Lynn Center, Hillsdale, Shady Beach,
Morristown, Joslin, Ophiem, Geneseo, Andover, Osco and Cambridge.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 284 and 306.
Interstate 80 in Illinois between mile markers 1 and 21.
Interstate 74 in Illinois between mile markers 1 and 30.
Interstate 88 between mile markers 1 and 11.
Interstate 280 between mile markers 1 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4119 9028 4135 9103 4174 9070 4176 9068
4176 9067 4177 9066 4176 9065 4176 9061
4157 9001
TIME...MOT...LOC 0011Z 283DEG 41KT 4174 9064 4135 9092
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Uttech1 follow-up statement
332
WWUS53 KDVN 160050
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
750 PM CDT Mon Jul 15 2024
IAC139-163-160100-
/O.CAN.KDVN.TO.W.0062.000000T0000Z-240716T0100Z/
Scott IA-Muscatine IA-
750 PM CDT Mon Jul 15 2024
...THE TORNADO WARNING FOR SCOTT AND NORTHEASTERN MUSCATINE COUNTIES
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Illinois.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Illinois.
&&
LAT...LON 4124 9049 4165 9025 4157 9001 4119 9028
TIME...MOT...LOC 0050Z 279DEG 43KT 4149 9013 4122 9031
$$
ILC073-131-161-195-160100-
/O.CON.KDVN.TO.W.0062.000000T0000Z-240716T0100Z/
Rock Island IL-Mercer IL-Whiteside IL-Henry IL-
750 PM CDT Mon Jul 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN ROCK ISLAND...EAST CENTRAL MERCER...SOUTHERN WHITESIDE
AND WESTERN HENRY COUNTIES...
At 750 PM CDT, tornado producing storms were located along a line
extending from near Geneseo to near Woodhull, moving east at 50 mph.
A tornado was reported near Andover, Illinois.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cambridge and Geneseo.
This includes the following highways...
Interstate 80 in Illinois between mile markers 7 and 21.
Interstate 74 in Illinois between mile markers 12 and 30.
Interstate 88 between mile markers 2 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4124 9049 4165 9025 4157 9001 4119 9028
TIME...MOT...LOC 0050Z 279DEG 43KT 4149 9013 4122 9031
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
UttechWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:19 PM CDT, 53 minutes earlier. Its key messages:
- A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees.
- Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible.
- A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour.
- Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours.
Area forecast discussion, Jul 15, 6:19 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL Issued by National Weather Service Paducah KY 619 PM CDT Mon Jul 15 2024 .KEY MESSAGES... - A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees. - Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible. - A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour. - Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours. && .SHORT TERM /THROUGH TUESDAY NIGHT/... Issued at 256 PM CDT Mon Jul 15 2024 There is a Moderate Risk (level 4 of 5) for severe weather this afternoon into tonight for much of the outlook area, with an Enhanced Risk (level 3 of 5) across the south. Please monitor the weather closely and heed any warnings issued for your location! SPC mesoanalysis early this afternoon showed a mid-level vorticity max across E South Dakota/SW Minnesota/NW Iowa, positioned to the south of a 80 kt 300mb jet over northern Minnesota and Wisconsin. A zone of low-level moisture convergence was noted (where surface dewpoints were between 75 to 80 degrees!), stretching from central Iowa to the Quad Cities and into central Illinois. As large-scale ascent associated with the mid-level impulse overspreads the area late this afternoon/evening, this quasi- stationary zone of low- level convergence may aid in focusing the convective initiation. With extreme instability in place (3500 - 4500 J/kg MLCAPE), anticipate explosive convective development and rapid upscale growth into one, or possible a few, bowing line segments. Forward-propagating Corfidi vectors and W to SE sloping theta-e and 1000-500mb thickness contours should help in eventually guiding the MCS to the ESE or SE later into the evening. CAMs have been consistent on showing significant severe wind gusts in the strongest bowing segments and the HREF max wind gust output shows several corridors with values of 60-70+ kts. Greatest uncertainty is on the exact placement/track of the dominant surging MCS, with a northern scenario focused across the NE forecast area (NW Illinois) and another camp further south which would bring significant winds to a larger portion of eastern Iowa and northwest Illinois. To reiterate, today is a favorable setup for a higher end wind event (scattered 75+ mph gusts) due to a very unstable air mass, sufficient deep layer shear, steep mid-level lapse rates near 8 C/km, and theta-e index values near 35. A few tornadoes are possible in association with any surging storm segments as 0-3 km shear of 30+ kts supports development of mesovortices. There is also potential for very heavy rainfall with PWATs near 2". There could be a zone of training convection that leads to heavy rainfall totals of 2-4"+. WPC has a Slight Risk for flash flooding across the outlook area. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 256 PM CDT Mon Jul 15 2024 Cooler and less humid air will move into the region behind a cold front by Tuesday and last through the end of the week. Overnight lows in the 50s are forecast on several nights, giving our air conditioning a bit of a break. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 619 PM CDT Mon Jul 15 2024 Convection will pose a significant hazard to operations through the next few hours. Measured wind gusts at ground level of 70-80 kts have been reported in the last hour. This system will likely approach the KMLI-KDVN-KCLI corridor at similiar intensity and may produce winds over 50 kt as far south as KBRL. Ceilings and visibility will drop to near IFR and heavy thunderstorms and gusty winds may persist for around an hour before moving to the southeast. Areas of heavy rain may aid in fog formation in the early morning hours Tuesday with drier west winds and VFR conditions forecast for the daytime hours Tuesday. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...Uttech LONG TERM...Ervin/Uttech AVIATION...JGG
Hazardous weather outlook, Jul 15, 3:45 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 345 PM CDT Mon Jul 15 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-162045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 345 PM CDT Mon Jul 15 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT The Storm Prediction Center has a Moderate risk, level 4 of 5, for this afternoon and evening for much of eastern Iowa and northwest Illinois. Very damaging winds to 85 mph, very large hail and a few tornadoes are likely. Torrential rain producing flash flooding is also possible. There is a flash flood watch for much of northwest Illinois through tonight. There is an Enhanced risk, level 3 of 5, for southeast Iowa, northeast Missouri, and western Illinois. Supercell thunderstorms with tornadoes and very large hail would initially be most likely in areas north of Interstate 80 this afternoon and early evening, followed by a damaging wind producing line of storms, moving from west to east towards early evening. Late in the evening, storms will become widespread and sink southward, and heavy rain will become the primary threat. Hot and humid conditions will be over the area through early this evening, with heat index readings topping between 100 and 110 degrees. A Heat Advisory is in effect through 8 PM. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight. GENERAL STORM MOTION OF THE DAY: Toward the east around 30 mph this afternoon then southeast 45 to 60 mph this evening. Haase
In the hours before
Local storm report, Jul 15, 6:49 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
649 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM Tstm Wnd Gst Sigourney 41.34N 92.20W
07/15/2024 E70 MPH Keokuk IA Public
&&Local storm report, Jul 15, 6:53 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
653 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM Rain 1 SE Marengo 41.79N 92.06W
07/15/2024 M1.20 Inch Iowa IA Trained Spotter
Rainfall in 17 min.
&&
GROSSLocal storm report, Jul 15, 7:01 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
701 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM Tstm Wnd Dmg 2 N Dubuque Regional Ar 42.42N 90.72W
07/15/2024 Dubuque IA Public
Large tree down across Military Rd.
&&Local storm report, Jul 15, 7:08 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
708 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM Tstm Wnd Gst 3 N Stockton 42.40N 90.00W
07/15/2024 M84 MPH Jo Daviess IL CO-OP Observer
&&
GROSSLocal storm report, Jul 15, 7:09 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
709 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Tstm Wnd Dmg 2 ENE Cedar Rapids Muni 41.89N 91.68W
07/15/2024 Linn IA Trained Spotter
3.5 inch tree limb down.
&&Local storm report, Jul 15, 7:10 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
710 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Tstm Wnd Dmg 3 N Stockton 42.40N 90.00W
07/15/2024 Jo Daviess IL CO-OP Observer
Several tree branches down of various
diameter down once that is 1 foot and a
half.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:12 PM CDT | Tornado Warning | DVN | Stephenson | 48 min |
| Jul 15, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Rock Island, Warren | 52 min |
| Jul 15, 7:42 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 48 min |
| Jul 15, 7:44 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 46 min |
| Jul 15, 7:50 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 55 min |
| Jul 15, 8:07 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 53 min |
| Jul 15, 8:17 PM CDT | Tornado Warning | DVN | Bureau, Putnam | 43 min |
| Jul 15, 8:44 PM CDT | River Flood Warning | DVN | Stephenson | 7 days |
| Jul 15, 9:17 PM CDT | Special Weather Statement | DVN | McDonough | 28 min |
| Jul 15, 9:49 PM CDT | Special Weather Statement | DVN | Henderson, Warren | 26 min |
| Jul 15, 11:01 PM CDT | Flash Flood Warning | DVN | Henderson, McDonough, Warren | 6 hr |
| Jul 16, 9:32 AM CDT | River Flood Warning | DVN | Clinton, Scott | 35 hr |
Nearby
Tornado Warnings in Illinois, 2024Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.